Show simple item record

dc.contributor.authorPokorny, Milan ( Orcid Icon 0000-0003-3526-5220 )
dc.date.accessioned2020-09-14T16:27:44Z
dc.date.available2020-09-14T16:27:44Z
dc.date.issued2003-02-06
dc.identifier.citationPokorny, M. (2003). On the result of He concerning the smoothness of solutions to the Navier-Stokes equations. Electronic Journal of Differential Equations, 2003(11), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/12602
dc.description.abstractWe improve the regularity criterion for the Navier-Stokes equations proved by He [4]. We show that for the Cauchy problem the Leray-Hopf weak solution is smooth provided ∇u3 ∈ Lt (0, T; Ls), 2/t + 3/s ≤ 3/2.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNavier-Stokes equationsen_US
dc.subjectRegularity of systems of PDE'sen_US
dc.subjectAnisotropic regularity criteriaen_US
dc.titleOn the result of He concerning the smoothness of solutions to the Navier-Stokes equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record